A matrix algorithm towards solving the moment problem of Sobolev type

e-Archivo Repository

Show simple item record

dc.contributor.author Marcellán Español, Francisco José
dc.contributor.author Szafraniec, Franciszek H.
dc.date.accessioned 2009-12-16T10:16:48Z
dc.date.available 2009-12-16T10:16:48Z
dc.date.issued 2001-07-01
dc.identifier.bibliographicCitation Linear Algebra and its Applications, 2001, vol. 331, n. 1-3, p. 155-164
dc.identifier.issn 0024-3795
dc.identifier.uri http://hdl.handle.net/10016/6102
dc.description 10 pages, no figures.-- MSC2000 code: 65F30.
dc.description MR#: MR1832494 (2002g:44005)
dc.description Zbl#: Zbl 0980.65049
dc.description.abstract We propose a matrix algorithm which is the first step towards considering a given matrix as a moment matrix of Sobolev type in the diagonal form of an arbitrary (not necessarily finite) order on the real line or the unit circle. This continues our recent work [Proc. Amer. Math. Soc., 128 (2000) 2309] on the moment problem of Sobolev type and gives an alternative approach to what is in [J. Approx. Theory 100 (1999) 364].
dc.description.sponsorship This research was initiated within the framework of scientific and technical cooperation between Spain and Poland supported by the Ministry of Foreign Affairs of Spain and the Committee of Scientific Research (KBN) of Poland, grant 07/R98. The work of the first author (F.M.) was supported by Dirección General de Enseñanza Superior (DGES) of Spain under grant PB96-0120-C03-01.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights © Elsevier
dc.subject.other Moment problem of Sobolev type
dc.subject.other Hankel and subhankel matrix
dc.subject.other Toeplitz and subtoeplitz matrix
dc.subject.other Hankelization and toeplitzation of a matrix
dc.title A matrix algorithm towards solving the moment problem of Sobolev type
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1016/S0024-3795(01)00271-3
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1016/S0024-3795(01)00271-3
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record